Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Temlyakov Vladimir Nikolaevich
(recent publications)
| by years | scientific publications | by types |



   2017
1. V. Temlyakov, “On the entropy numbers of the mixed smoothness function classes”, J. Approx. Theory, 217 (2017), 26–56  mathnet  crossref  isi  scopus
2. V. Temlyakov, “Constructive Sparse Trigonometric Approximation for Functions with Small Mixed Smoothness”, 45, 2017, 467–495  mathnet  crossref  isi  scopus (cited: 1)

   2016
3. V. N. Temlyakov, “Dictionary descent in optimization”, Anal. Math., 42:1 (2016), 69–89  mathnet  crossref  mathscinet  isi  elib  scopus (cited: 1)
4. V. N. Temlyakov, “Convergence and rate of convergence of some greedy algorithms in convex optimization”, Proc. Steklov Inst. Math., 293 (2016), 325–337  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
5. Vladimir Temlyakov, “Incremental greedy algorithm and its applications in numerical integration” (MCQMC, Leuven, Belgium, April 2014), Springer Proc. Math. Statist., 163, 2016, 557–570  mathnet  crossref  elib  scopus
6. V. N. Temlyakov, “Sparse approximation by greedy algorithm”, Springer Proc. Math. Statist., 177, 2016, 183–215  mathnet  crossref  isi  elib

   2015
7. V. N. Temlyakov, “Greedy approximation in convex optimization”, Constr. Approx., 41:2 (2015), 269–296  mathnet  crossref  mathscinet (cited: 3)  isi (cited: 5)  elib (cited: 5)  scopus
8. D. Bazarkhanov, V. Temlyakov, “Nonlinear tensor product approximation of functions”, J. Complexity, 31:6 (2015), 867–884  mathnet  crossref  mathscinet (cited: 1)  isi (cited: 2)  elib  scopus (cited: 2)
9. V. N. Temlyakov, “Constructive sparse trigonometric approximation and other problems for functions with mixed smoothness”, Sb. Math., 206:11 (2015), 1628–1656  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 1)

   2014
10. V. N. Temlyakov, “Greedy Expansions in Convex Optimization”, Proc. Steklov Inst. Math., 284 (2014), 244–262  mathnet  crossref  crossref  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
11. V. N. Temlyakov, “Incoherent systems and coverings in finite dimensional Banach spaces”, Sb. Math., 205:5 (2014), 703–721  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
12. E. D. Livshitz, V. N. Temlyakov, “Sparse approximation and recovery by greedy algorithms”, IEEE Trans. Inform. Theory, 60:7 (2014), 3989–4000  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 9)  elib (cited: 5)  scopus (cited: 10)
13. V. N. Temlyakov, “Sparse approximation and recovery by greedy algorithms in Banach spaces”, Forum Math. Sigma, 2 (2014), e12 , 26 pp.  mathnet  crossref  mathscinet (cited: 5)  zmath
14. G. Kerkyacharian, A. B. Tsybakov, V. N. Temlyakov, D. Picard, V. Koltchinskii, “Optimal exponential bounds on the accuracy of classification”, Constr. Approx., 39:3 (2014), 421–444  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  scopus (cited: 1)

   2013
15. Proc. Steklov Inst. Math., 280 (2013), 227–239  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
16. K. Kazarian, V. N. Temlyakov, “Greedy bases in $L^p$ spaces”, Proc. Steklov Inst. Math., 280 (2013), 181–190  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
17. V. N. Temlyakov, “An inequality for the entropy numbers and its application”, J. Approx. Theory, 173 (2013), 110–121  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  elib (cited: 1)  scopus (cited: 4)
18. D. Bilyk, V. N. Temlyakov, R. Yu, “The $L_2$ discrepancy of two-dimensional lattices”, Recent advances in harmonic analysis and applications, Springer Proc. Math. Stat., 25, Springer, New York, 2013, 63–77  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
19. V. Temlyakov, “How young we were”, Recent advances in harmonic analysis and applications, Springer Proc. Math. Stat., 25, Springer, New York, 2013, 43–46  mathnet  crossref  mathscinet  zmath  scopus  scopus
20. K. S. Kazarian, V. N. Temlyakov, “Hilbert spaces of vector-valued functions generated by quadratic forms”, J. Math. Anal. Appl., 402:1 (2013), 334–347  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
21. D. Savu, V. N. Temlyakov, “Lebesgue-type inequalities for greedy approximation in Banach spaces”, IEEE Trans. Inform. Theory, 59:2 (2013), 1098–1106  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 2)

   2012
22. D. Bilyk, V. N. Temlyakov and Rui Yu, “Fibonacci sets are good for discrepancy and numerical integration”, J. Complexity, 28:1 (2012), 18–36  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 7)  elib (cited: 2)  scopus (cited: 11)
23. S. Dilworth, M. Soto-Bajo, and V. N. Temlyakov, Quasi-greedy bases and Lebesgue-type inequalities, IMI Preprint No 02, 2012 , 44 pp.
24. E. Liu and V. N. Temlyakov, “The orthogonal super greedy algorithm and applications in compressed sensing”, IEEE Trans. Inform. Theory, 58:4 (2012), 2040–2047  mathnet  crossref  mathscinet (cited: 14)  zmath  isi (cited: 59)  scopus (cited: 76)
25. E. Liu and V. N. Temlyakov, “Super greedy type algorithms”, Adv. Comput. Math., 37:4 (2012), 493–504  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 3)
26. S. J. Dilworth, M. Soto-Bajo, V. N. Temlyakov, “Quasi-greedy bases and Lebesgue-type inequalities”, Stud. Math., 211:1 (2012), 41–69  mathnet  crossref  mathscinet (cited: 7)  zmath  isi (cited: 9)  scopus (cited: 9)

   2011
27. V. Temlyakov, Greedy approximation, Cambridge Monogr. Appl. Comput. Math., 20, Cambridge University Press, Cambridge, 2011 , xiv+418 pp.  mathscinet (cited: 41)  zmath
28. V. N. Temlyakov, Mingrui Yang, Peixin Ye, “Greedy approximation with regard to non-greedy bases,”, Adv. Comput. Math., 34:3 (2011), 319–337  crossref  mathscinet (cited: 7)  zmath  isi (cited: 6)  scopus (cited: 7)
29. V. N. Temlyakov, P. Zheltov, “On performance of greedy algorithms”, J. Approx. Theory, 163:9 (2011), 1134–1145  crossref  mathscinet (cited: 7)  zmath  isi (cited: 15)  elib (cited: 6)  scopus (cited: 11)
30. V. N. Temlyakov, Mingrui Yang, Peixin Ye, “Lebesgue-type inequalities for greedy approximation with respect to quasi-greedy bases”, East J. Approx., 17:2 (2011), 127–138  mathscinet (cited: 6)
31. S. V. Konyagin, Yu. V. Malykhin and V. N. Temlyakov, “On basis sets in Banach spaces”, East J. Approx., 17 (2011), 215–220  mathscinet  zmath
32. J. L. Nelson and V. N. Temlyakov, “On the size of incoherent systems”, J. Approximation Theory, 163:9 (2011), 1238–1245  crossref  mathscinet (cited: 5)  zmath  isi (cited: 10)  scopus (cited: 12)

   2010
33. Proc. Steklov Inst. Math., 269 (2010), 247–258  mathnet  crossref  mathscinet  zmath  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017